# SDR FDEA202110082493

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 92,964 hours, 35,223 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 118611822
- Part serial: NA
- Condition: Damaged
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE 220 FLOOR BOARD 221AF IS DAMAGED. FABRICATED ZONE 220 FLOOR BOARD 221AF ON VT MAE TRAVELER T21/1575471 IAW DWG SRZ-  25-005 REVISION R.  MAJOR REPAIR
